# SDR SWAA2021122750135

- Difficulty date: December 3, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CORROSION ON STIFFENER AT MID PASSENGER CABIN BS692 LBL66; LBL70 WL203. ; / [01] REMOVED CORROSION ON DIFFERENTS AREAS OF STIFFENER AT MID PASSENGER CABIN PER REF SRM 51-10-01 L=1.8 W=.5 ;L=2.1 W=.2 AND L=1.5 W=.2; [02] VERIFIED CORRECTIVE ACTION 1; [03] ADDED ENTRY 1 :REF SRM 51-10-02; [04] REMOVED 1EA FASTENER ON STIFFENER AT MID PASSENGER CABIN PER REF SRM 51-40-02; [05] REQUIRE NDI INSPECTION FOR CRACK FREE CONDITION AND REMAINING THICKNESS ON BLENDED AREAS.ALSO; ICRACK FREE CONDITON INSPECTION ON OPEN HOLE.; [06] ACCOMPLISHED UT INSPECTION IAW NDTM D6-37239 PART 4 51-00-00 PROC 2; LOWEST THICKNESS IS .069 SEE GRID. TOOL I.D E650 ATS2031  ACCOMPLISHED OPEN HOLE INSPECTION IAW NDTM D6-37239 PART 6 51-00-00 PROC 23. NO CRACKS FOUND. TOOL I.D. N600 ATS1465; [07] CORRECTION TO ACTION 6;ACCOMPLISHED OPEN HOLE INSPECTION IAW NDTM D6-37239 PART 6 51-00-00 PROC 16. NO CRACKS FOUND. TOOL I.D. N600 ATS1465; [08] ACCOMPLISHED HFEC INSPECTION IAW NDTM D6-37239 PART 6 51-00-00 PROC 23. NO CRACKS FOUND. TOOL I.D. N600 ATS1465; [09] 'REFER TO FAULT TTG8Q009MUWR WHERE EA 21-153-03677 WAS ADDED AS A SUBTASK'.; [10] VERIFIED TASK IS COMPLETE.
